Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Convexity and Banach envelope of the weak-$ L\sb p$ spaces


Author: Miguel A. Ariño
Journal: Proc. Amer. Math. Soc. 100 (1987), 661-665
MSC: Primary 46A45; Secondary 46A06, 46A20, 46E30
DOI: https://doi.org/10.1090/S0002-9939-1987-0894434-2
MathSciNet review: 894434
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The Banach envelope and a representation of the topological dual of the weak-$ {l_p}$ sequence spaces which involves the Lorentz sequence spaces are computed. The local convexity of weak-$ {L_p}$ spaces is studied also.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46A45, 46A06, 46A20, 46E30

Retrieve articles in all journals with MSC: 46A45, 46A06, 46A20, 46E30


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1987-0894434-2
Article copyright: © Copyright 1987 American Mathematical Society

American Mathematical Society